Viscosity solutions of fully nonlinear functional parabolic PDE
Liu Wei-an and
Lu Gang
International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-12
Abstract:
By the technique of coupled solutions, the notion of viscosity solutions is extended to fully nonlinear retarded parabolic equations. Such equations involve many models arising from optimal control theory, economy and finance, biology, and so forth. The comparison principle is shown. Then the existence and uniqueness are established by the fixed point theory.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/149792.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/149792.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:149792
DOI: 10.1155/IJMMS.2005.3539
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().